Advanced search
Add to list

On the transitivity of the comonotonic and countermonotonic comparison of random variables

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Meyer, Hans, Bernard De Baets, and Bart De Schuymer. “On the Transitivity of the Comonotonic and Countermonotonic Comparison of Random Variables.” JOURNAL OF MULTIVARIATE ANALYSIS 98.1 (2007): 177–193. Print.
APA
De Meyer, Hans, De Baets, B., & De Schuymer, B. (2007). On the transitivity of the comonotonic and countermonotonic comparison of random variables. JOURNAL OF MULTIVARIATE ANALYSIS, 98(1), 177–193.
Chicago author-date
De Meyer, Hans, Bernard De Baets, and Bart De Schuymer. 2007. “On the Transitivity of the Comonotonic and Countermonotonic Comparison of Random Variables.” Journal of Multivariate Analysis 98 (1): 177–193.
Chicago author-date (all authors)
De Meyer, Hans, Bernard De Baets, and Bart De Schuymer. 2007. “On the Transitivity of the Comonotonic and Countermonotonic Comparison of Random Variables.” Journal of Multivariate Analysis 98 (1): 177–193.
Vancouver
1.
De Meyer H, De Baets B, De Schuymer B. On the transitivity of the comonotonic and countermonotonic comparison of random variables. JOURNAL OF MULTIVARIATE ANALYSIS. ELSEVIER INC; 2007;98(1):177–93.
IEEE
[1]
H. De Meyer, B. De Baets, and B. De Schuymer, “On the transitivity of the comonotonic and countermonotonic comparison of random variables,” JOURNAL OF MULTIVARIATE ANALYSIS, vol. 98, no. 1, pp. 177–193, 2007.
@article{362847,
  author       = {De Meyer, Hans and De Baets, Bernard and De Schuymer, Bart},
  issn         = {0047-259X},
  journal      = {JOURNAL OF MULTIVARIATE ANALYSIS},
  language     = {eng},
  number       = {1},
  pages        = {177--193},
  publisher    = {ELSEVIER INC},
  title        = {On the transitivity of the comonotonic and countermonotonic comparison of random variables},
  volume       = {98},
  year         = {2007},
}

Web of Science
Times cited: